# SDR CA150511010

- Difficulty date: May 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,449 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Condition: Failed
- Location: Governor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ROTOR RPM WANDERING. REMOVED GOVERNOR, FOUND BEARING PIECES IN CAVITY.
